Previous |  Up |  Next

Article

Title: Locally tree-like graphs (English)
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 108
Issue: 3
Year: 1983
Pages: 230-238
.
Category: math
.
MSC: 05C40
idZBL: Zbl 0528.05040
idMR: MR716406
.
Date available: 2009-09-23T09:21:11Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118169
.
Reference: [1] G. Chartrand R. E. Pippert: Locally connected graphs.Čas. pěst. mat. 99 (1974), 158-163. MR 0398872
Reference: [2] L. Nebeský: Every connected, locally connected graph is upper embeddable.J. Graph Theoгy 5 (1981), 205-208. MR 0615009
Reference: [3] J. Sedláček: Lokální vlastnosti gгafů.(Local pгoperties of graphs.) Čas. pěst. mat. 106 (1981), 290-298. MR 0629727
Reference: [4] D. W. VanderJagt: Sufficient conditions for locally connected graphs.Čas. pěst. mat. 99 (1974), 400-404. Zbl 0294.05123, MR 0543786
.

Files

Files Size Format View
CasPestMat_108-1983-3_2.pdf 885.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo